# SDR SWAA090560

- Difficulty date: January 21, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 75,059 hours, 55,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVACUATION SLIDE COVER FWD GIRT BAR ATTACH BRACKET LOOSE.  SECURED BRACKET PER MM.
